# SDR UALA2012092905500

- Difficulty date: September 27, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 47,333 hours, 18,852 cycles
- Engine: Iae V2522A5
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Condition: Loose
- Location: Fcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FCU LOOSE.  SECURED RIGHT SIDE OF FCU PANEL.
